Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


facial wasting of combivir
Mar 29, 2009

dear doctor, i just bagin to eat combivir+stocrin in these days.i want to know if everyone who eat combivir must take place the facial wasting, and how long after eating this med people will experience it .by the way,i have no other meds to choose now, so how to prevent or delay it to happen. thanks for your answers again!! anna

Response from Dr. Pierone

Hello, and thanks for posting.

The onset of lipoatrophy from Combivir (AZT in the Combivir actually) generally takes several years to develop. There are always exceptions and some unfortunate people may see a rapid facial thinning. Others may never develop lipoatrophy from AZT.

Since you have no other medications to choose from right now you probably have to simply bite the bullet and hope that you do not develop lipoatrophy from this medication. When it becomes available, Viread is much less likely to produce facial thinning and would be a better choice.

Good luck!



Previous
Can you recommend a Sculptra expert in New York City?
Next
Facial Wasting Coverage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement